Couldn't find what you looking for?

TRY OUR SEARCH!

A little over 3 weeks, i switched from Ortho to Nuvaring. When on Ortho my menstrual cramps seemed to disappear. However, when i took out the ring on the 4th week for my period, i started cramping all over again. They were worst then ive ever experienced, i felt like i was having contractions. Is this normal with Nuva Ring?

Loading...

I am not sure if it is normal, but I am having a similar issue.

I started NuvaRing to regulate my cycle and was thrilled with the results-- no period for 3 weeks! (Before I was having a period for 3 weeks and off 1 week). The week I took out the Nuvaring, I started my period and had horrible cramping, worse than I have ever experienced. I was in a fetal position for 3 days.
Reply

Loading...

I just had a horrible experience yesterday with the nuva ring. I had been on the nuva ring for two months straight since my doctor told me that I could use it for four weeks then replace it, and therefore skip my period all together. I had skipped many periods on the Depo and didn't think much of doing it on the Nuva ring. Boy was I wrong! I had to take antibiotics last week for a sinus infection which then caused my period to start day before yesterday. The night that it started I got no sleep fro the terrible pain, and by morning I could not leave the rest room. I was vomitting from the pain everytime a cramp would come on and I went to the hospital thinking that I was miscarrying since it felt like strong contractions. Everytime one would come on I would loose my breath and my face would get all flush. It was horrible. Thank God I wasn't miscarrying but it was embarassing to go through all the testing for a doctor to think that you were making a "big deal" our of a "little period". I honestly thought that I was dieing.
Reply

Loading...

i was on the depo vera needle, which made me very ill, so i switched to the nuva ring..... my gyno suggested it and said i should keep it in for 3 weeks take it out for 3 and put kit bacxk in after the 3 daysr up... ive been on b.c in general for 3-4 yrs nd i never found any problems with it until i was on the depro, and i havent gotten my period since i stopped the depro which was 3 months ago.. and i had to do a preg. test b4 i started the nuva ring. but ive been feeling nauseous the last 2 months and the side effects from the nuva ring doesnt say nausea..... me and my bf dont use condoms because we honestly cant find condoms bigger then large so i tell him to yank out even though we might have our slip ups here and there but i was told that the birth control will hurt any potential "pregnancy" that might come.
even though i know i girl same age who was on birth control for the same amount of years and she hass a 3 month old baby boyu at home...
my question is why am i feeling nauseous ALL the time and its worse on buses or when im traveling in cars.
Reply

Loading...

I've been on the Nuvaring for about 2 years now and I find it quite convenient, but for the last few cycles I've experienced debilitating cramping that starts gradually just before the end of the third week, while the ring is still in place. Then it takes three to four days for my cycle to begin and two to four of those days are much the way you all described, in the fetal position. It is comparable to contractions, taking over my whole torso with wide spread pain.

Any solutions? I'm going to ask my doctor if supplementing bio-identical hormones might help.
Hope all are well.
Reply

Loading...

I just started birth control for the firs time, for irregular periods and bad cramping and fatigue, and during the third week of my nuva ring i started noticing slight cramping.  I actually took the ring out 1 day early because the cramping got bad enough that i thought my period was legitimately starting.  2 days later and i'm in the worst pain i've had in years.  the only reason i didn't go to the hospital was because i didn't have a ride or money for the bill.  The pain is almost unbearable.  Even painkillers aren't helping in the slightest.  Definitely going to talk to my gyno.
Reply

Loading...

Yes I feel like I'm dying!

What did you do?

How long does this last?

Reply

Loading...

:nella: wrote:

i was on the depo vera needle, which made me very ill, so i switched to the nuva ring..... my gyno suggested it and said i should keep it in for 3 weeks take it out for 3 and put kit bacxk in after the 3 daysr up... ive been on b.c in general for 3-4 yrs nd i never found any problems with it until i was on the depro, and i havent gotten my period since i stopped the depro which was 3 months ago.. and i had to do a preg. test b4 i started the nuva ring. but ive been feeling nauseous the last 2 months and the side effects from the nuva ring doesnt say nausea..... me and my bf dont use condoms because we honestly cant find condoms bigger then large so i tell him to yank out even though we might have our slip ups here and there but i was told that the birth control will hurt any potential "pregnancy" that might come.
even though i know i girl same age who was on birth control for the same amount of years and she hass a 3 month old baby boyu at home...
my question is why am i feeling nauseous ALL the time and its worse on buses or when im traveling in cars.


Nausea IS a side effect of the Nuvaring.
Reply

Loading...


DO NOT EVER SKIP YOUR PERIOD ON THE RING.. I did this once and was put on anti-bleeding medication because I was leaking through an ULTRA tampon WITH a MAXIPAD, straight through my jeans down to my knees EVERY HALF HOUR. I went to the ER after this did not let up thinking that something was terribly wrong.. doctor said it was hormonal... Here I'm thinking some sort of surgery needs to be done or something..
I'm back on the ring now, after about a year break and I am having TERRIBLE cramping AFTER my period...
Reply

Loading...

I switched to uncaring for the same reason. Except, when I am on my period I don't get any cramps, but when I am off it oh my God! All the time I get shooting pains thought my stomach, ovaries, pelvic area ,and to be honest I even.get chest pains with it. (I am not a smoker, and will never be one) is there an.explanation for this.?
Reply

Loading...

I Was Originally On The Patches & My Cycle is Irregular My Mom Wanted Me On Some Type Of BirthControl & Talked Me into Trying The Ring i Took it out A day Early Due To This weird vaginal cramp that had started. Then two days after the removal the worst period ever came abroad it made me collapse into fetal position on the floor it was breath taking is there EVER going to go away ?
Reply

Loading...

This is my first month using the Nuvaring I started using this method of birth control to regulate my period. Since I had spotting for two straight weeks and then had my period for the next two weeks. I thought I was going crazy and I thought I was going to die. Yes this cramps feel like labor pains. I removed the nuvaring on Saturday and my cramps started Monday morning and today is Tuesday and still I'm in severe pain. Not even extra strength pain relievers are helpful. Though my period is very light the cramps are unbearable. Glad to see I'm not the one going through this c**p. Not sure I'll be continuing using the Nuvaring. I might try it for one more month and go from there if the severe cramps continue I will stop using the Nuvaring.
Reply

Loading...

I’ve been on the nuvaring for 3 years, never had much of a problem other than light cramping (normally i had little to no cramping with my natural period before starting nuvaring). My doctor said that’s fairly normal, and suggested I skip every other cycle, which I have been doing without a problem for 2 years. My concern is these last couple of cycles toward the end of the 3rd week I’ve been feeling crampy and then I find that my period has actually started a day earlier then when I was due to remove the ring! I looked at side effects and it said that random spotting is fairly normal, but I still wanted to call my doctor about it. Now here’s the real issue, 4 days after my period started early, I’m curled in a ball with tears in my eyes experiencing the worst cramping of my entire life! I don’t know what contractions feel like but this is how I might imagine them. Has anyone else had their period come early on the nuvaring? Did it coincide with cramping like this??
Reply

Loading...

I stopped the Nuva ring after over two weeks of heavy bleeding and the largest clots I’d ever seen! I didn’t have any pain during the bleeding though. Well I just took it out this past Tuesday and got home Friday after work to the most excruciating pain I’ve ever experienced! It’s now Sunday and I’ve been unable to talk, it hurts to move in any position other than fetal and the heating pads and pain killers aren’t working at all! I’ve also been vomiting in the morning. I seriously feel like I’m dying. I’ve never felt this pain before! And today there is no bleeding but my pelvic pain is still ongoing, a constant horrible horrible pain that won’t go away! I’m supposed to go to work tomorrow but can barely even crawl to the restroom! Does anyone know how long this will last?!
Reply

Loading...

Whoops I mean I’ve been unable to *walk
Reply

Loading...